Alert archive / Alabama / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 112, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Aug 18, 2014, 3:54 PM CDT for St. Clair County, Shelby County, Talladega County, Alabama. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 18, 2014, 3:54 PM CDT (20:54 UTC)
- Expired
- Aug 18, 2014, 4:42 PM CDT
- In force
- 48 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Shelby County, AL, St. Clair County, AL, Talladega County, AL
The radar
The Birmingham radar (KBMX), 68 km from the middle of the area, began a volume at 20:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 8.9 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 858 J/kg
- Mixed-layer CIN
- -64 J/kg
- Mixed-layer LCL
- 659 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 23 m²/s²
- 0-3 km storm-relative helicity
- -1 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
550
WUUS54 KBMX 182054
SVRBMX
ALC115-117-121-182200-
/O.NEW.KBMX.SV.W.0112.140818T2054Z-140818T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
354 PM CDT MON AUG 18 2014
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTH CENTRAL ST. CLAIR COUNTY IN ALABAMA...
NORTHEASTERN SHELBY COUNTY IN ALABAMA...
TALLADEGA COUNTY IN EAST CENTRAL ALABAMA...
* UNTIL 500 PM CDT
* AT 352 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A LINE OF
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
COOSA ISLAND TO HARPERSVILLE TO WILSONVILLE...AND MOVING EAST AT 25
MPH.
* LOCATIONS IMPACTED INCLUDE...
WILSONVILLE...PELL CITY...CHILDERSBURG...TALLADEGA...
HARPERSVILLE...LOGAN MARTIN DAM...COOSA ISLAND AND ALPINE BAY
RESORT.
THIS INCLUDES...
INTERSTATE 20 EXIT NUMBERS 165 THROUGH 179...
WINDS OF 60 TO 70 MPH WILL BREAK LARGE TREE LIMBS AND CAUSE SOME
DAMAGE...ESPECIALLY TO SMALLER STRUCTURES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.
&&
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758 OR TWEET YOUR REPORT USING HASHTAG ALWX
LAT...LON 3345 8592 3340 8592 3338 8598 3329 8598
3330 8611 3325 8612 3322 8664 3337 8652
3354 8647 3362 8602 3359 8599 3358 8592
3350 8590
TIME...MOT...LOC 2054Z 262DEG 21KT 3349 8639 3336 8641
3326 8655
$$
GRANTHAM4 follow-up statements
201
WWUS54 KBMX 182107
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
407 PM CDT MON AUG 18 2014
ALC115-117-121-182200-
/O.CON.KBMX.SV.W.0112.000000T0000Z-140818T2200Z/
ST. CLAIR AL-SHELBY AL-TALLADEGA AL-
407 PM CDT MON AUG 18 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR TALLADEGA...
EAST CENTRAL SHELBY AND SOUTH CENTRAL ST. CLAIR COUNTIES UNTIL 500 PM
CDT...
AT 406 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM PELL CITY TO ALPINE TO WILSONVILLE...MOVING EAST AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
CHILDERSBURG...TALLADEGA...ALPINE...WINTERBORO...TALLADEGA
SUPERSPEEDWAY...TALLADEGA MUNICIPAL AIRPORT...WALDO...SYCAMORE...
GRANT TOWN AND HOWELLS COVE.
THIS INCLUDES...
INTERSTATE 20 EXIT NUMBERS 165 THROUGH 173...
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3345 8592 3340 8592 3338 8598 3329 8598
3330 8611 3325 8612 3323 8654 3340 8639
3356 8635 3362 8602 3359 8599 3358 8592
3350 8590
TIME...MOT...LOC 2108Z 267DEG 29KT 3354 8623 3337 8624
3326 8644
$$
GRANTHAM549
WWUS54 KBMX 182124
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
424 PM CDT MON AUG 18 2014
ALC115-117-182134-
/O.CAN.KBMX.SV.W.0112.000000T0000Z-140818T2200Z/
ST. CLAIR AL-SHELBY AL-
424 PM CDT MON AUG 18 2014
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL SHELBY AND SOUTH
CENTRAL ST. CLAIR COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3346 8592 3340 8592 3338 8598 3329 8598
3330 8611 3325 8612 3323 8643 3343 8620
3359 8620 3362 8602 3359 8599 3358 8592
3350 8590
TIME...MOT...LOC 2124Z 267DEG 29KT 3355 8607 3338 8604
3327 8628
$$
ALC121-182200-
/O.CON.KBMX.SV.W.0112.000000T0000Z-140818T2200Z/
TALLADEGA AL-
424 PM CDT MON AUG 18 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR TALLADEGA
COUNTY UNTIL 500 PM CDT...
AT 420 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM TALLADEGA SUPERSPEEDWAY TO WALDO TO CHILDERSBURG...MOVING EAST
AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
TALLADEGA SUPERSPEEDWAY...WALDO...TALLADEGA MUNICIPAL AIRPORT...
SYCAMORE...GRANT TOWN...EASTABOGA...IRONATON...JENIFER...CAMP MAC
AND CHANDLER SPRINGS.
THIS INCLUDES...
INTERSTATE 20 EXIT NUMBERS 165 THROUGH 173...
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3346 8592 3340 8592 3338 8598 3329 8598
3330 8611 3325 8612 3323 8643 3343 8620
3359 8620 3362 8602 3359 8599 3358 8592
3350 8590
TIME...MOT...LOC 2124Z 267DEG 29KT 3355 8607 3338 8604
3327 8628
$$
GRANTHAM035
WWUS54 KBMX 182135
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
435 PM CDT MON AUG 18 2014
ALC121-182200-
/O.CON.KBMX.SV.W.0112.000000T0000Z-140818T2200Z/
TALLADEGA AL-
435 PM CDT MON AUG 18 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
TALLADEGA COUNTY UNTIL 500 PM CDT...
AT 434 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM TALLADEGA MUNICIPAL AIRPORT TO 5 MILES NORTHEAST OF WALDO TO 5
MILES SOUTH OF WALDO...MOVING EAST AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
GRANT TOWN...CAMP MAC AND JENIFER.
THIS INCLUDES...
INTERSTATE 20 EXIT NUMBER 173...
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3346 8592 3340 8592 3338 8598 3330 8598
3329 8601 3330 8611 3360 8603 3360 8600
3359 8599 3358 8592 3350 8590
TIME...MOT...LOC 2135Z 267DEG 29KT 3355 8596 3343 8591
3332 8598
$$
GRANTHAM934
WWUS54 KBMX 182142
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
442 PM CDT MON AUG 18 2014
ALC121-182152-
/O.CAN.KBMX.SV.W.0112.000000T0000Z-140818T2200Z/
TALLADEGA AL-
442 PM CDT MON AUG 18 2014
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL TALLADEGA COUNTY
IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED
OUT OF THE WARNED AREA.
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3346 8592 3340 8592 3338 8598 3330 8598
3329 8601 3330 8611 3360 8603 3360 8600
3359 8599 3358 8592 3350 8590
TIME...MOT...LOC 2142Z 267DEG 29KT 3355 8589 3343 8584
3332 8591
$$
GRANTHAMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 18, 2:01 PM CDT, 1 hour 53 minutes earlier.
Area forecast discussion, Aug 18, 2:01 PM CDT, 1 hour 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 201 PM CDT MON AUG 18 2014 .DISCUSSION... SHOWERS AND STORMS ARE BECOMING MORE ORGANIZED INTO A LINE OVER THE WESTERN PART OF THE CWA THIS AFTERNOON...ORIGINATING ALONG A REMNANT OUTFLOW BOUNDARY FROM THE MCV OVER MISSISSIPPI. DEEP-LAYER WINDS AVERAGING 20-25 KTS ARE NEARLY PERPENDICULAR TO THE LINE... CAUSING IT TO MOVE EASTWARD RATHER QUICKLY. CANNOT RULE OUT A FEW STRONG TO SEVERE WIND GUSTS ACROSS THE SOUTHERN HALF OF THE CWA AS THE STORMS CONTINUE TO ORGANIZE AND GAIN FORWARD MOMENTUM. IN THE WAKE OF AFTERNOON ACTIVITY...CONFIDENCE IS LOW REGARDING POPS FOR TONIGHT. ADDITIONAL DEVELOPMENT WOULD NEED TO OCCUR FOR THE 30-50 POPS TO VERIFY...AND THIS REMAINS POSSIBLE AS THE MCV/VORT MAX OVER MISSISSIPPI MOVES EASTWARD OVERNIGHT. BROAD-BRUSH 30-40 POPS SEEM REASONABLE ON TUESDAY WITH MODELS INDICATING AN ILL-DEFINED IMPULSE AFFECTING THE REGION. AN UPPER-LEVEL RIDGE WILL BECOME A MAJOR INFLUENCE BEGINNING ON WEDNESDAY AND LASTING INTO THE WEEKEND WITH MUCH DRIER CONDITIONS AND AFTERNOON HIGHS TRENDING UPWARD...INTO THE MID AND UPPER 90S. 87/GRANTHAM && .AVIATION... 18Z TAF DISCUSSION. SCATTERED TO NUMEROUS SHOWERS/STORMS WILL CONTINUE INTO THE EVENING. AMENDMENTS WILL BE NECESSARY FOR TIMING OF TS IMPACTS AT SPECIFIC TERMINALS. GUSTY WINDS...HEAVY RAINFALL AND LIGHTNING CAN BE EXPECTED WITH ALL STORMS. WINDS WILL GENERALLY BE OUT OF THE SW AROUND 10 KTS WITH SOME GUSTS UP TO 20 KTS POSSIBLE. WIND DIRECTION COULD BE VARIABLE AT TIMES DUE TO OUTFLOW BOUNDARIES FROM STORMS. COVERAGE SHOULD DECREASE THIS EVENING WITH WINDS FALLING TO 5 KTS OR LESS. CONFIDENCE IS RATHER LOW IN SKY/VIS CONDITIONS OVERNIGHT. THERE COULD BE ENOUGH ISENTROPIC LIFT AND LOW LEVEL MOISTURE FOR SOME LOW CIG DEVELOPMENT LATE IN THE NIGHT. IF THESE CLOUDS DO NOT MATERIALIZE THEN PATCHY FOG COULD DEVELOP. 19 && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 72 89 71 93 72 / 50 30 20 10 10 ANNISTON 72 89 71 93 72 / 50 40 20 10 10 BIRMINGHAM 74 91 73 94 74 / 40 30 20 10 10 TUSCALOOSA 73 93 73 95 73 / 40 30 10 10 10 CALERA 73 91 73 94 73 / 40 30 20 10 10 AUBURN 74 89 72 93 74 / 40 40 20 10 10 MONTGOMERY 74 93 74 95 74 / 40 40 10 10 10 TROY 73 91 73 94 73 / 30 40 10 10 10 && .BMX WATCHES/WARNINGS/ADVISORIES... NONE. && 87/19
Hazardous weather outlook, Aug 18, 2:00 PM CDT, 1 hour 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 200 PM CDT MON AUG 18 2014 ALZ011>015-017>050-191900- MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE- CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA- CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA- CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON- BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- 200 PM CDT MON AUG 18 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THIS AFTERNOON AND TONIGHT. ISOLATED SEVERE STORMS ARE POSSIBLE THROUGH 8PM ACROSS MUCH OF CENTRAL ALABAMA...WITH THE BEST CHANCE ACROSS THE SOUTHERN COUNTIES. DAMAGING STRAIGHT LINE WINDS UP TO 60MPH WILL BE THE MAIN THREAT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE NEEDED THIS AFTERNOON AND EVENING.
In the hours before
Special weather statement, Aug 18, 3:24 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
324 PM CDT MON AUG 18 2014
ALZ018-020-182130-
CHEROKEE AL-ETOWAH AL-
324 PM CDT MON AUG 18 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ETOWAH AND CHEROKEE
COUNTIES UNTIL 430 PM CDT...
AT 324 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM GAYLESVILLE TO ANDERSON...
AND MOVING EAST AT 25 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
CEDAR BLUFF...
CENTRE...
CENTRE MUNICIPAL AIRPORT...
FORNEY...
CORNWALL FURNACE PARK...
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3436 8547 3399 8540 3395 8547 3396 8549
3394 8550 3394 8553 3396 8553 3397 8574
3406 8607 3437 8552
TIME...MOT...LOC 2024Z 275DEG 23KT 3430 8551 3409 8588
GRANTHAMSpecial weather statement, Aug 18, 3:32 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
332 PM CDT MON AUG 18 2014
ALZ043-044-182130-
ELMORE AL-MONTGOMERY AL-
332 PM CDT MON AUG 18 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MONTGOMERY AND ELMORE
COUNTIES UNTIL 430 PM CDT...
AT 330 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM VERBENA TO CANTELOUS...AND
MOVING EAST AT 40 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
MILLBROOK...
MONTGOMERY...
WETUMPKA...
TALLASSEE...
DANNELLY FIELD...
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3227 8648 3236 8649 3240 8646 3241 8641
3275 8641 3275 8634 3277 8633 3275 8632
3277 8597 3275 8588 3270 8591 3250 8589
3248 8585 3245 8588 3245 8599 3242 8602
3228 8595 3223 8638
TIME...MOT...LOC 2033Z 262DEG 33KT 3274 8647 3233 8641
GRANTHAMLocal storm report, Aug 18, 3:47 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
347 PM CDT MON AUG 18 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0344 PM TSTM WND DMG PRATTVILLE 32.46N 86.45W
08/18/2014 AUTAUGA AL EMERGENCY MNGR
A FEW TREES AND SEVERAL LARGE TREE LIMBS BLOWN DOWN.
WINDS ESTIMATED AT 55 MPH.
&&
LINHARESLocal storm report, Aug 18, 3:49 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
349 PM CDT MON AUG 18 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0319 PM TSTM WND DMG 12 NW AUTAUGAVILLE 32.55N 86.80W
08/18/2014 AUTAUGA AL 911 CALL CENTER
A FEW TREES WERE BLOWN DOWN IN WESTERN AUTAUGA COUNTY.
WINDS ESTIMATED AT 55 MPH.
&&
LINHARESLocal storm report, Aug 18, 3:50 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
350 PM CDT MON AUG 18 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM TSTM WND GST HOOVER 33.38N 86.82W
08/18/2014 E55 MPH JEFFERSON AL BROADCAST MEDIA
WINDS AROUND 55 MPH NEAR THE GALLERIA IN HOOVER.
&&
LINHARESLocal storm report, Aug 18, 3:52 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
352 PM CDT MON AUG 18 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0312 PM TSTM WND GST BIRMINGHAM 33.53N 86.80W
08/18/2014 M46 MPH JEFFERSON AL ASOS
&&
LINHARESThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 18, 12:57 PM CDT | Special Weather Statement | BMX | Greene | 48 min |
| Aug 18, 1:26 PM CDT | Special Weather Statement | BMX | Greene | 49 min |
| Aug 18, 2:08 PM CDT | Special Weather Statement | BMX | Bibb, Dallas, Perry | 67 min |
| Aug 18, 2:46 PM CDT | Special Weather Statement | BMX | Blount, Jefferson | 44 min |
| Aug 18, 3:01 PM CDT | Special Weather Statement | BMX | Autauga | 59 min |
| Aug 18, 3:22 PM CDT | Special Weather Statement | BMX | Shelby | 53 min |
| Aug 18, 3:24 PM CDT | Special Weather Statement | BMX | Cherokee | 66 min |
| Aug 18, 3:32 PM CDT | Special Weather Statement | BMX | Elmore | 58 min |
| Aug 18, 3:46 PM CDT | Severe Thunderstorm Warning | BMX | Elmore, Montgomery | 59 min |
| Aug 18, 4:21 PM CDT | Severe Thunderstorm Warning | BMX | Bullock, Macon, Montgomery, Pike, Tallapoosa | 54 min |
| Aug 18, 4:23 PM CDT | Special Weather Statement | BMX | Etowah | 37 min |
| Aug 18, 4:44 PM CDT | Special Weather Statement | BMX | Clay, Randolph | 61 min |
| Aug 18, 4:53 PM CDT | Special Weather Statement | BMX | Chambers, Lee | 67 min |
| Aug 18, 5:18 PM CDT | Special Weather Statement | BMX | Barbour, Russell | 57 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.